# SDR CALA9800217

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 29R CORRODED UNDER FLANGE AT STA 1322.  THE CORRODED SECTION OF LONGERON WAS REMOVED AND A NEW SECTION WAS SPLICED IN IAW SRM 53-02, FIGURE 2.
